# SDR ASAA1058481

- Difficulty date: November 6, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 6,510 hours, 1,942 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 176RCG
- Condition: Failed
- Location: E&E Bay
- Part time: 6,504 hours, 1,935 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 HF RADIO DISPLAYS FAIL.  CYCLED NR 1 HF PWR.  DISPLAY & RADIO OPERATION RETURNED TO NORMAL.  HOWEVER NR 1 HF BITE CHECK FAIL. KEY INTERLOCK LED WOULD NOT ILLUMINATE FOR 1 TO 3 SECONDS.  REMOVED & REPLACED NR 1 HF TRANSCEIVER.  OP CHECK NORMAL.  REF MM 23 11 21 000 801 23 11 21 400 801 & FIM 23 11 00 810 801.
